JournalszaaVol. 7, No. 2pp. 171–183

Ein abstraktes nichtlineares Cauchy-Kowalewskaja-Theorem mit singulären Koeffizienten II

  • Michael Reissig

    Technische Universität Bergakademie Freiberg, Germany
Ein abstraktes nichtlineares Cauchy-Kowalewskaja-Theorem mit singulären Koeffizienten II cover
Download PDF

Abstract

New qualitative and quantitative properties of abstract nonlinear Cauchy-Kowalewskaja problems with singular coefficients are represented. By applying the method of the Banach space scales the existence and uniqueness of the solution for a Cauchy problem of an operator equation in the scale can be shown. The Cauchy condition is given outside the singularity t=0t=0. In a subscale there exists the continuous solution up to singularity.

Cite this article

Michael Reissig, Ein abstraktes nichtlineares Cauchy-Kowalewskaja-Theorem mit singulären Koeffizienten II. Z. Anal. Anwend. 7 (1988), no. 2, pp. 171–183

DOI 10.4171/ZAA/294